MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX CERECYTE 18SYS 4X15; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX CERECYTE 18SYS 4X15; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number CDX180415-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Event or Problem Description
The event was reported via the aaa study, a (b)(6) female patient with a past medical history of hypertension, diabetes, cerebrovascular disease, and dyslipidemia underwent endovascular coil embolization of an infrarenal 46mm abdominal aortic aneurysm (aaa) and experienced type ii target vessel endoleaks at days 81 and 179.The procedure was an initial abdominal endovascular aneurysm repair (evar).The etiology of the aaa was atherosclerosis.Stent graft used was a gore excluder leg.A total of two spectra (cerenovus) coils were implanted at the inferior mesenteric artery (ima): one 4mm x 15cm deltamaxx (cdx18041530 / lot# unknown) and one 5mm x 20cm deltamaxx (cdx18052030 / lot# unknown).Fluoroscopy time was 157 minutes.The coil embolization was deemed successful.The patient was hospitalized ten days.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient date of birth, weight, race, and ethnicity were not provided.Date of event: the date of the event/study is not known.Procode is krd/hcg.The expiration date of the device is not known as the device lot number is not available / not reported.The name and email address of the initial reporter are not available / reported.The initial reporter phone: (b)(6).Initial reporter address line 1: (b)(6).The device manufacture date is not known as the device lot number is not available / not reported.Based on complaint information, the device remains implanted and is thus not available for evaluation.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Since this condition may require additional intervention or retreatment or can be reasonably expected to result in medical or surgical intervention, including hospitalization, and the relationship of the coils to the event cannot be excluded.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00761.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
DELTAMAXX CERECYTE 18SYS 4X15
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key13080211
Report Number3008114965-2021-00760
Device Sequence Number19872086
Product Code KRD
UDI-Device Identifier10878528008559
UDI-Public10878528008559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDX180415-30
Device Catalogue NumberCDX18041530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTAMAXX CERECYTE 18SYS 5X20
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale